2019
Том 71
№ 5

All Issues

Turbin A. F.

Articles: 8
Article (Russian)

Bessel $G$-Functions. I

Plotkin Ya. D., Turbin A. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 12. - pp. 1686-1696

We introduce a new class of special functions that generalize the classical Bessel functions and prove their main properties.

Brief Communications (Russian)

A Probability Method for the Solution of the Telegraph Equation with Real-Analytic Initial Conditions

Samoilenko I. V., Turbin A. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 8. - pp. 1127-1134

We propose a method for the construction of an analytic solution of the Cauchy problem for the telegraph equation that is based on its simulation by a one-dimensional Markov random evolution.

Article (Russian)

Asymptotic integration of a singularly perturbed quasilinear cauchy problem in a banach space

Plotkin Ya. D., Turbin A. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 8. - pp. 1077–1086

We investigate the asymptotic behavior of a solution of a singularly perturbed quasilinear abstract differential equation in a Banach space.

Article (Ukrainian)

A generalization of a theorem of K. Yosida concerning an abstract potential in a Hilbert space

Turbin A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 698–702

Article (Ukrainian)

Asymptotic method for probability problems

Gusak D. V., Mitropolskiy Yu. A., Skorokhod A. V., Turbin A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 4. - pp. 471–476

Article (Ukrainian)

The inversion of normally solvable linear operators perturbed on the spectrum

Plotkin Ya. D., Turbin A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 4. - pp. 477–486

Article (Ukrainian)

On one method of proving limit theorems for certain functionals of semi-Markov processes

Korolyuk V. S., Turbin A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 233—238

Article (Ukrainian)

Inversion of linear operators perturbed on the spectrum

Plotkin Ya. D., Turbin A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 2. - pp. 168–176